×

\(h\)-stability of dynamic equations on time scales with nonregressivity. (English) Zbl 1154.34023

Summary: We study the \(h\)-stability of dynamic equations on time scales, without the regressivity condition on the right-hand side of dynamic equations. This means that we can include noninvertible difference equations into our results.

MSC:

34D20 Stability of solutions to ordinary differential equations
34A30 Linear ordinary differential equations and systems
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] S. Hilger, “Analysis on measure chains-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18-56, 1990. · Zbl 0722.39001
[2] M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. · Zbl 0978.39001
[3] S. K. Choi, N. J. Koo, and D. M. Im, “h-stability for linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 707-720, 2006. · Zbl 1112.34031
[4] M. Pinto, “Perturbations of asymptotically stable differential systems,” Analysis, vol. 4, no. 1-2, pp. 161-175, 1984. · Zbl 0568.34035
[5] S. K. Choi and N. J. Koo, “Variationally stable difference systems by n\infty -similarity,” Journal of Mathematical Analysis and Applications, vol. 249, no. 2, pp. 553-568, 2000. · Zbl 0965.39001
[6] S. K. Choi, N. J. Koo, and H. S. Ryu, “h-stability of differential systems via t\infty -similarity,” Bulletin of the Korean Mathematical Society, vol. 34, no. 3, pp. 371-383, 1997. · Zbl 0891.34059
[7] M. Pinto, “Integral inequalities of Bihari-type and applications,” Funkcialaj Ekvacioj, vol. 33, no. 3, pp. 387-403, 1990. · Zbl 0717.45004
[8] R. J. Marks II, I. A. Gravagne, J. M. Davis, and J. J. DaCunha, “Nonregressivity in switched linear circuits and mechanical systems,” Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1383-1392, 2006. · Zbl 1136.93379
[9] R. Agarwal, M. Bohner, D. O’Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1-26, 2002. · Zbl 1020.39008
[10] V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Equations on Measure Chains, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. · Zbl 0869.34039
[11] C. Pötzsche, Langsame Faserbünder dynamischer Gleichungen auf Maßketten, Ph.D. thesis, Universität Augsburg, Augsburg, Germany, 2002. · Zbl 1198.37024
[12] J. J. DaCunha, “Stability for time varying linear dynamic systems on time scales,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 381-410, 2005. · Zbl 1064.39005
[13] R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities & Applications, vol. 4, no. 4, pp. 535-557, 2001. · Zbl 1021.34005
[14] S. K. Choi and N. J. Koo, “h-stability for nonlinear perturbed systems,” Annals of Differential Equations, vol. 11, no. 1, pp. 1-9, 1995. · Zbl 0841.34055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.